Open Journal of Statistics

Vol.8 No.1(2018), Paper ID 82254, 16 pages

DOI:10.4236/ojs.2018.81006

 

Properties of the Estimators for the Effective Bandwidth in a Generalized Markov Fluid Model

 

José Bavio, Beatriz Marrón

 

Universidad Nacional del Sur, Buenos Aires, Argentina
Universidad Nacional del Sur, Buenos Aires, Argentina

 

Copyright © 2018 José Bavio, Beatriz Marrón et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bavio, J. and Marrón, B. (2018) Properties of the Estimators for the Effective Bandwidth in a Generalized Markov Fluid Model. Open Journal of Statistics, 8, 69-84. doi: 10.4236/ojs.2018.81006.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.